# SDR IPXA11M66170

- Difficulty date: March 26, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING NR 3 TANK UPPER STRINGER CRACKED THROUGH ACCESS 636AB, 2ND STRINGER FROM FWD SPAR.  REMOVED DAMAGE, AND REPAIRED IAW SRM 57-00-03, REPAIR 5, FIG 201.
